# SDR USAA950607

- Difficulty date: June 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609AU
- Make and model: Boeing 757225
- Aircraft serial: 22205
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAX - FLT NR 0527 - AFTER TAKEOFF, THE LANDING GEAR WOULD NOT RETRACT.  THE CAPTAIN DECIDED TO RETURN TO LAX.  MAINTENANCE ADJUSTED THE 'NOSE GEAR NOT COMPRESSED' SENSORS.  GEAR RETRACTION AND INDICATION TEST GOOD.  SERVICED NOSE STRUT.  REPLACED THE RIGHT TRACK POSITIONER ACTUATOR.  GEAR RETRACTION TEST PERFORMED GOOD.  (M)
